MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force during tensioning and/or improper bone prep.
 
Event or Problem Description
It was reported that during a pectoral tear shoulder surgery the device tore out.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device by switching to a cork screw procedure.It was not necessary to do a second surgery.

Brand Name
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19250667
Report Number1220246-2024-02840
Device Sequence Number15062501
Product Code MBI
UDI-Device Identifier00888867276901
UDI-Public00888867276901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632
Device Lot Number14935047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown